# SDR AALA201812049041

- Difficulty date: November 28, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 28,499 hours, 11,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. AFT LAVATORY D FLIGHT ATTENDANT SEAT FLASHLIGHT INOPERATIVE. REPLACED AFT LAVATORY FLASHLIGHT BATTERY AND PERFORMED OPERATIONS CHECK. OPERATIONS CHECK GOOD.
